IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI) [schedule] [select]
Chair Yasuhiko Kitamura (Kwansei Gakuin Univ.)
Vice Chair Akihiko Ohsuga (Univ. of Electro-Comm.), Satoshi Kurihara (Osaka Univ.)
Secretary Shigeo Matsubara (Kyoto Univ.), Takahiro Kawamura (Toshiba)
Assistant Kazuki Kobayashi (Shinshu Univ.)

* (IPSJ-DD)
Chair Michiko Oba (Hitachi)
Secretary Akira Suganuma (Kyushu Univ.)

Conference Date Thu, Nov 27, 2008 09:00 - 17:30
Fri, Nov 28, 2008 09:00 - 17:20
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Nov 27  
09:00 - 11:00
(1) 09:00-09:30 Repository based Agent Framework for Evolutional Socialware(III) AI2008-24 Takahiro Uchiya (Nagoya Institute of Technology), Takahide Maemura, Tetsuo Kinoshita (Tohoku Univ.)
(2) 09:30-10:00 Implementing an Information Compilation System based on Intelligent Web for Mobile Phones AI2008-25 Shohei Asami, Keisuke Kondo, Tadachika Ozono, Toramatsu Shintani (Graduate School of Engineering Nagoya Institute of Technology)
(3) 10:00-10:30 On a Web Contents Browsing Support Environment for Mobile Devices and Its Applications AI2008-26 Keisuke Kondo, Shohei Asami, Tadachika Ozono, Toramatsu Shintani (Graduate school of Engineering Nagoya Institute of Technology)
(4) 10:30-11:00 Command line interface and intuitive XML operation Michitaka Aramoto (Ad-Sol Nissin Corp.)
  11:00-11:15 Break ( 15 min. )
Thu, Nov 27  
11:15 - 12:15
(5) 11:15-11:45 A Challenge to Multithreaded Communication to Facilitate Creating Knowledge AI2008-28 Kanayo Ogura, Kazushi Nishimoto, Kozo Sugiyama (Japan Advanced Institute of Science and Technology)
(6) 11:45-12:15 Communication Platform for Knowldge Creation in Corporations Makoto Imamura (Mitsubishi Electric), Michiko Oba (Hitachi, Ltd.)
  12:15-13:30 Break ( 75 min. )
Thu, Nov 27  
13:30 - 14:30
(7) 13:30-14:30  
  14:30-14:45 Break ( 15 min. )
Thu, Nov 27  
14:45 - 17:30
(8) 14:45-15:35 [Invited Talk]
Local information and communication
Tohsei Taira (LIA)
  15:35-15:40 Break ( 5 min. )
(9) 15:40-16:00 The role of communication for building photo archives of Hakodate AI2008-30 Toshio Kawashima (Future University - Hakodate)
(10) 16:00-16:20 Area related information and mutual communication in YOKOHAMA Taku Yoshizawa (Association for 150th Anniv. of the Opening of the Port of Yokohama), Iwao Kobayashi (Info lounge)
(11) 16:20-16:40 Study on Input Method for Structuring of Regional Information and Communication Jun Kumagai, Hiroshi Kanasugi, Ryosuke Shibasaki (Tokyo Univ.), Taku Yamaguchi (JUSTSYSTEMS)
(12) 16:40-17:30  
Fri, Nov 28  
09:00 - 10:30
(1) 09:00-09:30 Symbiotic Computing and Semantic Wiki AI2008-33 Yasuhiko Kitamura (Kwansei Gakuin University), Kensaku Kawamoto (Murata Manufacturing), Takuma Kawasaki (Kwansei Gakuin University)
(2) 09:30-10:00 Vocational Education and Training for Information Oriented Society
-- A Study on Job Card System Modeling and World Wide Standardization Movement --
Kunio Ohno, Dewi Herawati, Ryo Suto (Polytechnic Univ.)
(3) 10:00-10:30 Development and Introduction Process of a Multilignual Medical Reception Support System AI2008-35 Mai Miyabe, Takashi Yoshino (Wakayama Univ.), Aguri Shigeno (Center for Multicultural Society Kyoto)
  10:30-10:45 Break ( 15 min. )
Fri, Nov 28  
10:45 - 11:45
(4) 10:45-11:15 A Novel Surveillance Cameras System by Ad Hoc Network AI2008-36 Wataru Uemura, Masashi Murata (Ryukoku Univ.)
(5) 11:15-11:45 A Study on an Intelligent Web Manual Personalized through its Customer Profile and Operational Histories Shigeko Takahashi (Heartiness Co,.), Kunio Ohno (Polytechnic Univ.), Rin Yano (Designer/Writer)
  11:45-13:00 Break ( 75 min. )
Fri, Nov 28  
13:00 - 14:00
(6) 13:00-14:00  
  14:00-14:10 Break ( 10 min. )
Fri, Nov 28  
14:10 - 15:40
(7) 14:10-14:40 Synonym Filtering Using Web Japanese N-grams for Translation Repair Support AI2008-38 Mai Miyabe, Takashi Yoshino (Wakayama Univ.)
(8) 14:40-15:10 A Proposal of Ontology-Based Knowledge Recommendation Method concerning Usage of Information Appliance
-- How to cope with the rapid update/change of the knowledge --
AI2008-39
Hironori Nishiki, Mitsuru Ikeda (Japan Advanced Institute of Science and Technology), Hiroyuki Ohnuma (Oki Electric Industry Co., Ltd)
(9) 15:10-15:40 A Basic Consideration on Automatic Construction Method of Ontology from Web Resource Tomohiro Murata, Ryoji Akimoto, Wataru Kameyama (Waseda Univ.)
  15:40-15:50 Break ( 10 min. )
Fri, Nov 28  
15:50 - 17:20
(10) 15:50-17:20  

Contact Address and Latest Schedule Information
AI Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI)   [Latest Schedule]
Contact Address Secretaries of Special Interested Group of Artificial Intelligence and Knowledge
E-:ai-sff 
IPSJ-DD * (IPSJ-DD)   
Contact Address  


Last modified: 2008-11-04 18:35:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AI Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan